# SDR FDEA201503140923

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327990400200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151SF DAMAGED.  AFT CARGO FLOOR PANEL 151 SF FABRICATED ON T15 1127056.  MAAT A4024 48 X 144, BATCH 2223784, CLASSIFIED AS MAJOR CAT A REPAIR.
